Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/18554
Title: A class of convexification and concavification methods for non-monotone optimization problems
Authors: Wu, ZY
Lee, HWJ 
Yang, XM
Keywords: Concavification
Convexification
Global optimization
Issue Date: 2005
Publisher: Taylor & Francis
Source: Optimization, 2005, v. 54, no. 6, p. 605-625 How to cite?
Journal: Optimization 
Abstract: A class of convexification and concavification methods are proposed for solving some classes of non-monotone optimization problems. It is shown that some classes of non-monotone optimization problems can be converted into better structured optimization problems, such as, concave minimization problems, reverse convex programming problems, and canonical D.C. programming problems by the proposed convexification and concavification methods. The equivalence between the original problem and the converted better structured optimization problem is established.
URI: http://hdl.handle.net/10397/18554
ISSN: 0233-1934
EISSN: 1029-4945
DOI: 10.1080/02331930500342807
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Aug 21, 2017

Page view(s)

37
Last Week
1
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.